Modified determinantal method

Roy, S. M. ; Blankenbecler, R. (1965) Modified determinantal method Annals of Physics, 35 (2). pp. 314-327. ISSN 0003-4916

Full text not available from this repository.

Official URL:

Related URL:


An improved version of the determinantal method for solving N/D equations is developed. Unlike the determinantal approximation, the accuracy of this method is not limited to small coupling constants. Further, this method guarantees a real residue at the position of a pole in the partial wave amplitude whereas the determinantal approximation yields a complex residue when the pole lies on the left-hand cut in the s-plane. Both nonrelativistic and relativistic cases are considered. Numerical accuracy of the new method is examined in some typical applications.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:42822
Deposited On:07 Jun 2011 03:55
Last Modified:07 Jun 2011 03:55

Repository Staff Only: item control page